# SDR GTIA2023011936893

- Difficulty date: January 16, 2023
- Submitted: January 19, 2023
- Operation: Air carrier
- Aircraft: N927NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9075
- Aircraft time: 9,120 hours, 3,693 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: R2 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FA REPORTS FAP PANEL R2 DOOR SLIDE DISARM DOOR PRESSURE -SERVICED R2 DOOR ASSIST ACCUMULATOR IAW AMM 52-10-0. NO LEAKS NOTED AT THIS TIME.
